Canonical heights on the Jacobians of curves of genus 2 and the infinite descent

Flynn, E.V. and Smart, Nigel P. (1997) Canonical heights on the Jacobians of curves of genus 2 and the infinite descent. Acta Arithmetica, 79 (4). pp. 333-352. ISSN 0065-1036. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Item Type: Article
Depositing User: T. Nasir
Date Deposited: 22 Oct 2009 02:14
Last Modified: 25 Jun 2014 08:39
Resource URI: https://kar.kent.ac.uk/id/eprint/18431 (The current URI for this page, for reference purposes)
  • Depositors only (login required):